# SDR P2EA98115

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ROUTINE INSPECTION PER WORK CARD J2C-512525, CRACKS WERE FOUND AT THE FOLLOWING LOCATION:  ANTENNA SUPPORT CHANNEL AT BS 500 AND BS 500A, BETWEEN STR 28L AND STR 28R.   REPLACED ANTENNA SUPPORT CHANNEL IAW SRM 51-10-1 PG 5. FABRICATED PARTS IAW SRM'S 51-20-1, 51-10-2, 51-10-1, AND 51-30-2.  REF:  COOPESA W.O. NR L1-0630-1-23, VAM 100-186, 208SDA009. (X)
